# SDR ASAA2020010231746

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 17,182 hours, 5,538 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA535255
- Condition: Failed
- Location: Fuel System
- Part time: 17,191 hours, 5,541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT SPAR VALVE CLOSED LIT ILLUMINATED WITH ENG RUNNING. GROUNDED - YES. REPLACED THE LEFT SPAR VALVE ACTUATOR REF B737-900 AMM 28-22-11. OPS CK GOOD.
